Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007 (2007), Article ID 81907, 10 pages
Research Article

On the Noncommutative Neutrix Product of Distributions

1Department of Mathematics, University of Hacettepe, Ankara, Beytepe 06532, Turkey
2Faculty of Electrical Engineering, Karpos II bb, Skopje 9100, Macedonia

Received 21 August 2007; Accepted 5 November 2007

Academic Editor: Agacik Zafer

Copyright © 2007 Emin Özçaḡ et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emin Özçaḡ, İnci Ege, Haşmet Gürçay, and Biljana Jolevska-Tuneska, “On the Noncommutative Neutrix Product of Distributions,” Abstract and Applied Analysis, vol. 2007, Article ID 81907, 10 pages, 2007. doi:10.1155/2007/81907